Grundlagen des Risikomanagements von derivativen Finanzinstrumenten


Albrecht, Peter



Document Type: Article
Year of publication: 1997
The title of a journal, publication series: Zeitschrift für Versicherungswesen : ZfV
Volume: 48
Issue number: 4
Page range: 84-91
Place of publication: Hamburg
Publishing house: Allg. Fachverl. Mathern
ISSN: 0514-2784
Publication language: German
Institution: Business School > ABWL, Risikotheorie, Portfolio Management u. Versicherungswissenschaft (Albrecht)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item